question-icon

What causes pins and needle sensation in inner left thigh?

default
Posted on Fri, 29 May 2015
Question: I have a excruciating pain in my inner left thigh ... Feels like a thousand needles almost burning that takes my breath away and lasts for a few seconds ...
doctor
Answered by Dr. Muhammad Ahmad (0 minute later)
it could be because of spasm or extra stretch... you can use brufen twice a day for it hope it helps
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Muhammad Ahmad (4 minutes later)
ok so nothing major????
doctor
Answered by Dr. Muhammad Ahmad (1 hour later)
Brief Answer:
Hopefully things will get better

Detailed Answer:
Hello,

Welcome to Health Care Magic.

Thanks for writing.

I am Dr.Muhammad Ahmad. I have read your question completely, i understand your concern and will try to help you in best way possible.

You problem apparantly seems to be nothing serious,

It's like may be you stretched you leg or have a cramp which can get a nerve compressed and cause numbness like feeling.

I can suggest you to have a planned approach towards this matter.

First you should do what you can by yourself.

1) Take rest and rub the area with brufen or any other muscle cream.

2) You can give warm compresses to the area .

3) Do mild movement and mild stretching exercises.

4) If this doesn't settle in two three days then consult you doctor.

Don't br anxious to me it doesn't like like much of a serious problem it is expected to get better soon.








I hope this answered your question.If you have more queries I am happy to answer.Otherwise rate and close the discussion

Regrads.



Dr.Muhammad Ahmad.

M.B.B.S(Licensed Family Physician)

Resident M.D.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Muhammad Ahmad

General & Family Physician

Practicing since :2012

Answered : 1308 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes pins and needle sensation in inner left thigh?

it could be because of spasm or extra stretch... you can use brufen twice a day for it hope it helps